# SDR DALA2025081406096

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1138154) CORROSION ON SIDE PLATE LH STA 450 TO 500I AT FWD CARGO COMPARTMENT. SIDE PLATE LH STA 450 TO 500I AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
